# SDR AALA202510234485

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,433 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DOES NOT SHOW ARMED ON THE CIDS PANEL WHEN SLIDE IS ARMED. MAINTENANCE SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 25-62-44.
